Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 24, NWS Denver/Boulder, CO

July 15, 2014Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jul 15, 2014, 3:17 PM MDT for Larimer County, Colorado. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2014, 3:17 PM MDT (21:17 UTC)
Expired
Jul 15, 2014, 5:15 PM MDT
In force
118 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Larimer County, CO

The radar

The Cheyenne radar (KCYS), 71 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WGUS55 KBOU 152117
FFWBOU
COC069-152315-
/O.NEW.KBOU.FF.W.0024.140715T2117Z-140715T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
317 PM MDT TUE JUL 15 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL LARIMER COUNTY IN NORTH CENTRAL COLORADO...

* UNTIL 515 PM MDT
    
* AT 315 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN NEAR LIVERMORE. THE RAIN IS MOVING SOUTHEAST AT 30 MPH.
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL 
  OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOWS. THE DEBRIS FLOW 
  CAN CONSIST OF ROCK...MUD... VEGETATION AND OTHER LOOSE MATERIALS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WESTERN FORT COLLINS...POUDRE PARK...MISHAWAKA...BUCKHORN
  MOUNTAIN...TEDS PLACE AND BELLVUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...ROADS
AND CULVERTS IN THE HIGH PARK BURN AREA. SOME AREAS AFFECTED INCLUDE
RIST CANYON...BUCKHORN CREEK...REDSTONE CANYON...STOVE PRAIRIE...AND
GULCHES DRAINING INTO THE POUDRE CANYON ALONG HIGHWAY 14.  ROCK
SLIDES OR DEBRIS FLOWS CAN ALSO BE EXPECTED ACROSS ROADS IN THE BURN
AREA.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4062 10553 4067 10551 4073 10543 4075 10532
      4076 10521 4074 10516 4069 10511 4057 10513
      4055 10522 4057 10535 4057 10546

$$

RJK
1 follow-up statement
428 
WGUS75 KBOU 152202
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
402 PM MDT TUE JUL 15 2014

COC069-152212-
/O.CAN.KBOU.FF.W.0024.000000T0000Z-140715T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
402 PM MDT TUE JUL 15 2014

...THE FLASH FLOOD WARNING FOR EAST CENTRAL LARIMER COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4062 10553 4067 10551 4073 10543 4075 10532
      4076 10521 4074 10516 4069 10511 4057 10513
      4055 10522 4057 10535 4057 10546

$$

RJK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 9:49 AM MDT, 5 hours 28 minutes earlier.

Area forecast discussion, Jul 15, 9:49 AM MDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
949 AM MDT TUE JUL 15 2014

.UPDATE...
ISSUED AT 912 AM MDT TUE JUL 15 2014

EXPECT ANOTHER ACTIVE WEATHER DAY ACROSS NORTHERN COLORADO WITH
THE MAIN CONCERN OF SEVERE STORMS THIS AFTERNOON AND EVENING. THE
AREA STILL REMAINS UNDER A STRONG NORTHWEST FLOW PATTERN...JUST SLIGHTLY
STRONGER THAN YESTERDAY. PW VALUES HOVERING CLOSE TO AN INCH WITH
A SLIGHT INCREASE FROM 24 HOURS AGO. THE LOW LEVELS OF THE
ATMOSPHERE ARE INITIALLY MORE STABLE TODAY AS 12Z SOUNDING SHOWED
DECENT INVERSION AT 700MB. THIS WILL RESULT IN A SLIGHT DELAY IN
STORMS DEVELOPING ON THE PLAINS...MOST LIKELY BEGINNING ON THE
URBAN CORRIDOR BETWEEN 2- 4PM AND THEN SPREADING ON THE NORTHEAST
PLAINS. THERE WILL BE UPPER LEVEL SUPPORT THIS AFTERNOON AND
TONIGHT AS A STRONG WAVE OVER NORTHERN ROCKIES MOVE SOUTHEAST
TOWARDS COLORADO. DECENT QG ASCENT NOTED IN THE FIELDS ESPECIALLY
FOR THIS TIME OF YEAR AND CONCENTRATED IN THE TONIGHT PERIOD. THIS
WILL LIKELY SPARK A SECOND ROUND OF THUNDERSTORMS LATER THIS
EVENING AND EXTENDING FOR MUCH OF THE NIGHT OVER THE NORTHEAST
PLAINS.

SURFACE BASED CAPES EXPECTED TO BE IN THE 1000-1500J/KG AS
DEWPOINTS EXPECTED TO HOLD IN THE 50S THIS AFTERNOON. MAIN THREAT
AGAIN APPEARS TO BE LARGE HAIL BUT COULD A FEW TORNADOS AS
WELL...ESPECIALLY JUST EAST OF THE URBAN I-25 CORRIDOR WITH
SUFFICENT SHEAR. THERE IS A WEAK DENVER CYCLONE WHICH IS JUST
EAST OF THE DENVER AREA AND THIS MAY PROVIDE ANOTHER FOCUS AREA
FOR CONVERGENCE AND WEAK TORNADOES. OVERALL FORECAST IN GOOD SHAPE
BUT TRIED TO KEEP THE TORNADO FOCUS JUST EAST OF THE URBAN
CORRIDOR.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 444 AM MDT TUE JUL 15 2014

ONCE AGAIN THE DAY TO DAY CHANGES IN THE AIRMASS APPEAR TO HAVE
BEEN OVERDONE. DRIER AIR HAS MOVED INTO THE NORTHEAST CORNER OF
THE STATE WITH DEW POINTS DOWN AROUND 50. HOWEVER ALONG THE FRONT
RANGE DEW POINTS ARE STILL IN THE MID 50S AND THE PRECIPITABLE
WATER VALUES ARE STILL AROUND AN INCH. SOUTHEAST WINDS ON THE
PLAINS AND THE RESULTANT DENVER CYCLONE CIRCULATION HAVE BEEN SLOW
TO DEVELOP...BUT NOW THIS PROCESS APPEARS TO BE BEGINNING. THIS
WILL HOLD RICHER MOISTURE NEAR THE MOUNTAINS TODAY WHILE DRIER AIR
OVER KANSAS WILL MOVE ACROSS THE NORTHEAST CORNER OF COLORADO.
WITH THIS DRIER AIR...IT WILL BE HARD TO GENERATE CONVECTION IN
THE CORNER TODAY AND I HAVE LOWERED POPS A BIT FURTHER THERE.

MEANWHILE A SHORTWAVE IS MOVING ACROSS THE NORTHERN ROCKIES. THIS
WILL HELP THE LOW LEVEL SOUTHEASTERLIES TO STRENGTHEN TODAY...AND
THEN PROVIDE SOME SYNOPTIC SCALE LIFT OVERNIGHT. IT APPEARS LIKELY
THAT WE WILL GET AT LEAST TWO ROUNDS OF CONVECTION...DIURNAL
CONVECTION IN AND NEAR THE MOUNTAINS IN THE AFTERNOON DROPPING
TOWARD THE PALMER DIVIDE IN THE EVENING AND A SECOND ROUND
ASSOCIATED WITH THE SHORTWAVE OVERNIGHT. RIPPLES IN THE JET
RELATED FORCING WILL LIKELY MAKE IT A BIT MORE COMPLICATED THAN
THAT.

THE MAIN CHANGE FROM YESTERDAY WILL BE THE INCREASED WIND SHEAR
AND ACCOMPANYING HIGHER THREAT OF SEVERE WEATHER. 0-6 KM SHEAR
WILL INCREASE FROM AROUND 40 KNOTS THIS MORNING TO 55 KNOTS BY
THIS EVENING. SURFACE WINDS AROUND 15 KNOTS WILL CREATE HELICITIES
RANGING FROM 150 M2/S2 UP TO 400 M2/S2 ON THE PLAINS. CAPES WILL
NOT BE HUGE...1000 TO 1500 J/KG...BUT SUFFICIENT AND BALANCED WITH
THE SHEAR TO CREATE A FAVORABLE SUPERCELL ENVIRONMENT. SHEAR
PROFILE MAY BE MORE LINEAR THAN OPTIMAL FOR TORNADOGENESIS...BUT
CERTAINLY ENOUGH OF A THREAT TO MENTION. TWO AREAS MAY BE OF
GREATER INTEREST FOR THE TORNADO THREAT...LIKELY DENVER CYCLONE
BOUNDARY EAST/SOUTHEAST OF DENVER WHERE THERE WILL BE SOME
HORIZONTAL SHEAR TO WORK WITH...AND THE AREA NORTH OF DENVER WHERE
THE CYCLONE CIRCULATION WILL PRODUCE MORE EASTERLY WINDS ENHANCING
HELICITY. NOT SURE HOW STRONG THE SECOND EFFECT WILL BE...IF THE
EASTERLIES ACROSS WELD/LARIMER COUNTIES GET WELL DEVELOPED THAN IT
WILL BE A FAVORABLE DAY FOR SUPERCELLS ALL THE WAY UP INTO THE
FOOTHILLS. ACTIVITY SHOULD TRACK SE TOWARD THE PALMER DIVIDE BY
EVENING...POSSIBLY SLOWING AS THE FLOW ALOFT BACKS AND DIMINISHES
A BIT AND LOW LEVEL INFLOW INCREASES.

FLOOD THREAT APPEARS LOW AGAIN DUE TO THE STRONGER WINDS AND SHEAR
PATTERN FAVORING FORWARD PROPAGATION THIS AFTERNOON. THEN TONIGHT
THE UPPER WINDS DIMINISH AND THERE MAY BE A GREATER HEAVY RAIN THREAT
ON THE PLAINS...BUT IT STILL LOOKS LIKE STORMS SHOULD BE MOVING.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 444 AM MDT TUE JUL 15 2014

AN UPPER LEVEL TROUGH AND ITS ASSOCIATED COLD FRONT WILL DROP OUT
OF EASTERN WYOMING AND PUSH INTO NERN CO WEDNESDAY MORNING. AS A
RESULT...A COOL AND MOIST AIRMASS WILL BE OVER MUCH OF THE
REGION...ESPECIALLY FROM THE FRONT RANGE EASTWARD. WEAK QG ASCENT
AT THE SFC AND ALOFT WILL PASS ACROSS NERN CO WEDNESDAY
MORNING...THEN MID LEVEL SUBSIDENCE WILL DEVELOP AS THE TROF AXIS
SLIDES TO THE SOUTH IN THE AFTERNOON. AT THE SFC EASTERLY WINDS
WILL HELP FIRE OFF SHOWERS AND THUNDERSTORMS IN AND NEAR THE
FOOTHILLS AND PALMER DIVIDE IN THE AFTN. THERE WILL STILL BE SOME
INSTABILITY IN THE AFTERNOON IN SPITE OF THE COOLER TEMPERATURES.
THE STORMS WILL NOT BE AS INTENSE...BUT A FEW MAY STILL PRODUCE A
BRIEF PERIOD OF MODERATE TO HEAVY RAINFALL. THE BEST CHC OF
SHOWERS ACROSS THE NORTHEASTERN PLAINS WILL BE IN THE
MORNING...WITH INCREASING STABILITY DEVELOPING AT THE SFC AND
ALOFT IN THE AFTERNOON. THE SHOWERS AND A FEW LINGERING TSTMS WILL
CONTINUE INTO WEDNESDAY EVENING...THEN THE AIRMASS WILL DRY OUT
AND STABILIZE FROM THE NORTHWEST. ON THURSDAY...THE TEMPERATURES
WILL MODERATE SOME BUT STILL BE RUNNING A LITTLE BLO NORMAL.
THUNDERSTORM POTENTIAL WILL LIKELY BE CONFINED TO THE HIGHER
TERRAIN IN THE AFTN AND EVENING HOURS. FRIDAY THROUGH MONDAY WILL
FEEL MORE LIKE A TYPICAL EARLY JULY...HOTTER AND DRIER. THE UPPER
LEVEL RIDGE WILL BUILD OVER THE FOUR CORNERS BY THE WEEKEND. THERE
WILL STILL BE SOME LINGERING MOISTURE TRAPPED UNDER THE RIDGE BUT
NO REAL ORGANIZED CHANNEL OF SUBTROPICAL MOISTURE. AS A
RESULT...COVERAGE WILL BE MORE ISOLATED AND CONFINED MORE TO THE
LATE AFTN AND EVENING PERIODS.

&&

.AVIATION...(FOR THE TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 945 AM MDT TUE JUL 15 2014

SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND
SOME COULD BE SEVERE. MAIN CHANGE TO UPCOMING TAFS WILL BE A
SLIGHT DELAY IN TS DEVELOPING..MAINLY AFTER 22Z TIME FRAME GIVEN
THE INITIAL STABILITY. GIVEN CURRENT DENVER CYCLONE...SURFACE
WINDS WILL BE LIGHT NORTH TO NORTHWEST...THEN A SLIGHT EAST TO
NORTHEAST WINDS THIS AFTERNOON. BY EARLY EVENING THERE WILL
LIKELY BE A PERIOD WITH MORE NUMEROUS THUNDERSTORMS REQUIRING
INSTRUMENT APPROACHES TO KDEN. PERIODS OF VARIABLE WINDS GUSTING
TO 30 KNOTS ARE LIKELY IN THE LATE AFTERNOON AND EARLY EVENING.

&&

.HYDROLOGY...
ISSUED AT 444 AM MDT TUE JUL 15 2014

THUNDERSTORMS THIS AFTERNOON WILL LIKELY PRODUCE HEAVY RAIN...BUT
THEY ARE EXPECTED TO MOVE AT LEAST 15 MPH. THE STRONGER STORMS
WILL PRODUCE UP TO AN INCH OF RAIN IN 30 MINUTES. WITH SLOWER
STORM MOTIONS AND A BIT MORE MOISTURE THE HEAVY RAIN THREAT MAY BE
A BIT GREATER ON THE PLAINS THIS EVENING. THE FLASH FLOOD THREAT
STILL LOOKS LOW...BUT A STRONGER STORM OVER A BURN AREA OR URBAN
AREA COULD PRODUCE FLOODING.

THERE WILL BE ONE MORE ROUND OF SHOWERS AND THUNDERSTORMS ON
WEDNESDAY BUT THEY ARE NOT EXPECTED TO BE AS INTENSE. ALTHOUGH
THERE MAY BE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL...THE
OVERALL THREAT FOR FLASH FLOODING WILL BE LOW. THE BEST CHC OF
STORMS OVER THE BURN AREAS WILL BE IN THE AFTN...AS EASTERLY
UPSLOPE WINDS KICK OFF ELEVATED CONVECTION OVER THE FOOTHILLS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...ENTREKIN
SHORT TERM...GIMMESTAD
LONG TERM...COOPER
AVIATION...GIMMESTAD
HYDROLOGY...COOPER/GIMMESTAD
Hazardous weather outlook, Jul 15, 11:03 AM MDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1103 AM MDT TUE JUL 15 2014

COZ030>051-160515-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1103 AM MDT TUE JUL 15 2014

THREAT OF SEVERE WEATHER AND LOCALLY HEAVY RAIN AGAIN TODAY AND
TONIGHT

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A MOIST AIRMASS IS IN PLACE ALONG WITH UNSTABLE CONDITIONS ALOFT
AND THIS WILL SUPPORT A THREAT OF SEVERE STORMS BEGINNING LATER
THIS AFTERNOON. AN APPROACHING UPPER LEVEL SYSTEM DROPPING
SOUTHEAST FROM WYOMING WILL KEEP STORMS GOING WELL INTO TONIGHT
ESPECIALLY ACROSS THE EASTERN PLAINS. COOL AIR CURRENTLY ON THE
PLAINS WILL LIKELY DELAY THE START OF STORMS THERE.

SCATTERED THUNDERSTORMS WILL INITIALLY DEVELOP OVER THE MOUNTAINS
AND FOOTHILLS THIS AFTERNOON AND THEN MOVE INTO THE FRONT
RANGE...MAINLY AFTER 3 PM THOUGH POSSIBLY EARLIER IN LARIMER
COUNTY. SOME OF THE STORMS WILL LIKELY BE SEVERE. SUPERCELL
THUNDERSTORMS WITH LARGE HAIL...DAMAGING WIND...AND HEAVY RAIN ARE
POSSIBLE. THE MAIN SEVERE THREAT WILL BE FROM HAIL ALTHOUGH THERE
IS SUFFICIENT WIND SHEAR PRESENT TODAY TO SUPPORT A POSSIBLE
TORNADO FROM STRONGER STORMS LATER THIS AFTERNOON INTO THE
EVENING. THE PRIMARY THREAT FOR A TORNADO AT THIS TIME INITIALLY LOOKS
TO BE IN THE FOOTHILLS AND ADJACENT PLAINS OF LARIMER
COUNTY...THEN POSSIBLY TO THE EAST AND SOUTH LATER IN THE
AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO BE MOVING
ENOUGH TO KEEP THE THREAT OF FLASH FLOODING LOW...THOUGH THE
STRONGER STORMS COULD CAUSE FLOODING IF THEY MOVE OVER BURN AREAS
OR CITIES. THE THUNDERSTORMS LATER TONIGHT WILL HAVE A SMALLER
THREAT OF SEVERE WEATHER BUT THE POSSIBILITY OF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND A FEW STORMS WILL LIKELY STILL BE CONTINUING WEDNESDAY
MORNING....MOSTLY OVER THE EASTERN PLAINS. A COLD FRONT WILL MOVE
INTO THE AREA WEDNESDAY MORNING AS WELL USHERING IN COOLER
TEMPERATURES. CONVECTION WILL LIKELY DECREASE OVER THE EASTERN
PLAINS BUT WILL INCREASE ACROSS THE HIGHER TERRAIN AND URBAN
CORRIDOR WITH UPSLOPE FLOW. THE STORMS WILL NOT BE AS INTENSE ON
WEDNESDAY BUT A FEW COULD STILL PRODUCE BRIEF PERIODS OF MODERATE
TO HEAVY RAINFALL.

FOR THE REST OF THE PERIOD...A DRIER AND WARMER AIRMASS WILL MOVE
INTO THE REGION. TEMPERATURES REMAIN A BIT COOLER THAN NORMAL ON
THURSDAY...THEN CLIMB BACK INTO THE 90S FOR THE REST OF THE
OUTLOOK PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 3 PM.

SZOKE/KRIEDERMAN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:34 PM MDTAreal Flood AdvisoryBOULarimer86 min
Jul 14, 7:43 PM MDTSevere Thunderstorm WarningBOULarimer47 min
Jul 14, 7:49 PM MDTFlash Flood WarningBOULarimer116 min
Jul 14, 8:19 PM MDTFlash Flood WarningBOULarimer2 hr
Jul 14, 8:30 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld34 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.